Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Acta Arithmetica

Tom 65

Warszawa 1993

Spis treści

R. MatthesFourier coefficients of real analytic cusp forms of arbitrary real weight1-14
A. DujellaGeneralization of a problem of Diophantus15-27
D. LeeThe asymptotic distribution of the number of summands in unrestricted Λ-partitions29-43
K. Ramachandra
R. Balasubramanian
A. Ivić
An application of the Hooley–Huxley contour45-51
M. ColemanThe Rosser–Iwaniec sieve in number fields, with an application53-83
P. GrabnerCompletely q-multiplicative functions: the Mellin transform approach85-96
J. WuNombres B-libres dans les petits intervalles97-116
J. PihkoProof of a conjecture of Selmer117-135
A. IvićPower moments of the error term in the approximate functional equation for ζ ^2 (s)137-145
K. BoklanA reduction technique in Waring’s problem, I147-161
T. WooleyThe application of a new mean value theorem to the fractional parts of polynomials163-179
Ö. RödsethSums of distinct residues mod p181-184
H. Niederreiter
J. Eichenauer-Herrmann
Kloosterman-type sums and the discrepancy of nonoverlapping pairs of inversive congruential pseudorandom numbers185-194
. Editor’s note195-195
P. SöhneThe Pólya–Vinogradov inequality for totally real algebraic number fields197-212
T. Shorey
R. Balasubramanian
Squares in products from a block of consecutive integers213-220
G. Mullen
I. Shparlinski
Values of linear recurring sequences of vectors over finite fields221-226
M. Car
J. Cherly
Sommes de cubes dans l’anneau F_{2^h}[X]227-241
J. SandsOn the non-triviality of the basic Iwasawa λ-invariant for an infinitude of imaginary quadratic fields243-248
E. DofsOn extensions of 1 chains249-258
I. RuzsaSolving a linear equation in a set of integers I259-282
F. LaubieLa ramification des extensions galoisiennes est déterminée par les discriminants de certaines sous-extensions283-291
M. KneserMartin Eichler (1912-1992)293-296
. Liste der Publikationen von Martin Eichler297-300
H. LiuThe greatest prime factor of the integers in an interval301-328
T. XuanThe Turán–Kubilius inequality for integers a free of large prime factors (II)329-352
Z. SkupieńA generalization of Sylvester’s and Frobenius’ problems on numerical semigroups353-366
J. CohnThe diophantine equation x^2 + C = y^n367-381
J. Blass
A. Glass
D. Manski
D. Meronk
R. Steiner
Corrigendum to the paper "Constants for lower bounds for linear forms in the logarithms of algebraic numbers II. The homogeneous rational case" (Acta Arith. 55 (1990), 15–22)383-383

Strona główna   Powrót